News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Lithium and Wellbutrin mixing


 Lowkie - Sat Sep 22, 2007 12:24 am

I am 25 and was first put on 150mg of wellbutrin xl then was moved up to 300mg a day. Then lithium was given to me. Now i take 300mg of wellbutrin XL and 300mg of lithuim 2x daily. Then 100mg of trazadone at night. With all of these can they cause health issues, or be toxic to me?
 Dr. Chan Lowe - Sat Sep 22, 2007 9:47 pm

User avatar Hi Lowkie,

The lithium should not interact with the wellbutrin nor the trazodone.

Wellbutrin and trazodone may combine to increase the risk of seizures, particularly in those who already have a seizure disorder.

With any medication, caution is advised when mixing.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here